# SDR FDEA202202020177

- Difficulty date: February 2, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 92,064 hours, 21,312 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: H2024B
- Condition: Failed
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

PDIS  585     52-30  0345     02FEB22  IUD  OPEN  U  AIR TURN BACK AFTER TAKEOFF FROM OTBH. MAIN CARGO  VENT DOOR OPEN, NO ALERTS. DUMPED APPROXIMATELY 58K  BEFORE LANDING. INSPECT VENT DOOR.  PART 02FEB22 04:51   MC1 U  IDENTIFIED PARTS  SWITCH 27/32/52  MPN: H20-24B               CPN: 0030004  QTY: 1  MEL  02FEB22 05:01   IUD U  RELEASED FOR SERVICE PER MEL : 52-40-01-06  CATEGORY : B EXPIRATION : 05FEB22  "MEL 52-40-01-06: CARGO DOOR UPR A ALERT - INOP.  VERIFY DOOR IS CLOSED AND LOCKED PRIOR  TOBLOCK-OUT."   MAIN CARGO DOOR "A" INDICATION INOP  C/7303873        FACT 03FEB22 11:38   MEM                                                                 RESTORED AIRCRAFT TO NORMAL CONFIGURATION PER MEL                                 52-40-01-06 .REPLACED MAIN CARGO DOOR VENT PROX                                   IMITY SWITCH PER AMM MD-11 AMM 52-70-00-5.                                        PERFORMED OPERATIONAL TEST PER AMM 52-70-00-5. OPS                                CHECK GOOD.
